Selected Publications


  1. On product measures and Fubini's theorem in locally compact spaces, Trans. Amer. Math. Soc. 123 (1966), 112-129. [MR v. 33, #5832]
  2. On the Lebesgue decomposition theorem, Proc. Amer. Math. Soc. 18 (1967), 628-632. [MR v. 36, #1602]
  3. Some types of Borel measures, Proc. Amer. Math. Soc. 22 (1969), 94-99. [MR v. 40, #1565]
  4. A compact non-metrizable space such that every closed subset is a G-delta, Amer. Math. Monthly 77 (1970), 172-176. [MR v. 40, #8009]
  5. Atomic and nonatomic measures, Proc. Amer. Math. Soc. 25 (1970), 650-655. [MR v. 43, 4989]
  6. Some relationships between measures, Pacific J. Math 82 (1979), 117-132. [MR 80j:28004]
  7. Measurability of cross section measure of a product Borel set, J. Austral. Math. Soc. Ser. A 28 (1979), 346-352. [MR 82k:28005]
  8. Another Borel measure-compact space which is not weakly Borel measure-complete, J. London Math. Soc (2) 21 (1980), 263-264. [MR 81e:28007]
  9. Extending a measure from a ring to a sigma-ring, Proc. Amer. Math.\ Soc. 79 (1980), 431-434. [MR 81g:28002]
  10. Nearly Borel sets and product measures, Pacific J. Math. 87 (1980), 97-109. [MR 82b:28024]
  11. Extending the product of two regular Borel measures, Illinois J. Math. 24 (1980), 639-644. [MR 82d:28011]
  12. Products of two Borel measures, Trans. Amer. Math. Soc. 269 (1982), 611-625. [MR 82m:28026]
  13. Hausdorff measure and local measure (with C. A. Rogers), J. London Math. Soc. (2) 25 (1982), 99-114. [MR 83h:28021]
  14. Absolute continuity, singularity and product measures, Internat. J. Math. and Math. Sci. 5 (1982), 793-807. [MR 84a:28009]
  15. Hausdorff measure and local measure II (with C. A. Rogers), J. London Math. Soc. (2) 29 (1984), 67-80. [MR 86a:28015]
  16. Small systems convergence and metrizability (with J. Niewiarowski and
    T. Swiatkowski), Proc. Amer. Math. Soc. 103 (1988), 105-112. [MR 89f:28011]
  17. Hereditary kappa-separability and the hereditary kappa-Lindelöf property in function spaces (with E. Wajch and W. Wilczynski), Comment. Math. Univ. Carolin. 30 (1989), 75-80. [MR 90d:54029]
  18. Topologies related to sets having the Baire property (with E. Lazarow and
    W. Wilczynski), Demonstratio Math. 22 (1989), 179-191. [MR 90k:26008]
  19. Three cardinal functions similar to net weight (with E. Wajch and W. Wilczynski), Proc. Amer. Math. Soc. 109 (1990), 261-268. [MR 90i:54010]
  20. A minimal family of open intervals generating the Borel sets, Real Analysis Exchange 16 (1990-91), 349-352.
  21. Finite products of Borel measures (with W. Wilczynski), Supplemento ai Rendiconti del Circolo Matematico di Palermo Ser. II (1992), 141-148. [MR 94a:28014]
  22. Metric spaces and multiplication of Borel sets (with E. Wajch and W. Wilczynski), Rocky Mountain Journal of Mathematics 22 (1992), 1341-1347. [MR 94c:54072]
  23. Countable network weight and multiplication of Borel sets (with D. H. Fremlin and E. Wajch), Proc. Amer. Math. Soc. 124 (1996), 2895-2903. [MR 96k:54062]
  24. Pseudocontinuous functions (with W. Wilczynski), in Analysis and Topology, ed. C. Andreian-Cazacu, O. Lehto and Th. M. Rassias, World Scientific, Singapore, 1998, 363-375.

Go to research interests.

Go to homepage.


Webmaster Math Home Page

WSU



This page last modified on 10/18/99
Copyright © 1999 Washington State University
Please view the Disclaimer